Jörg Thuswaldner
Jörg Thuswaldner
University of Leoben
Підтверджена електронна адреса в unileoben.ac.at
Назва
Посилання
Посилання
Рік
Combinatorics, automata and number theory
V Berthé, M Rigo
Cambridge University Press, 2010
1852010
Generalized radix representations and dynamical systems. I
S Akiyama, T Borbély, H Brunotte, A Pethő, JM Thuswaldner
Acta Mathematica Hungarica 108 (3), 207-238, 2005
1172005
Dynamical directions in numeration
G Barat, V Berthé, P Liardet, J Thuswaldner
Annales de l'institut Fourier 56 (7), 1987-2092, 2006
942006
Generalized radix representations and dynamical systems II
S Akiyama, H Brunotte, A Petho, JM Thuswaldner
ACTA ARITHMETICA-WARSZAWA- 121 (1), 21, 2006
802006
Topological properties of Rauzy fractals
A Siegel, JM Thuswaldner
Sociéte mathématique de France, 2009
652009
A survey on topological properties of tiles related to number systems
S Akiyama, JM Thuswaldner
Geometriae Dedicata 109 (1), 89-105, 2004
642004
Canonical number systems, counting automata and fractals
K Scheicher, JM Thuswaldner
Mathematical Proceedings of the Cambridge Philosophical Society 133 (1), 163-182, 2002
522002
The topological structure of fractal tilings generated by quadratic number systems
S Akiyama, JM Thuswaldner
Computers & Mathematics with Applications 49 (9-10), 1439-1485, 2005
492005
On the characterization of canonical number systems
K Scheicher, JM Thuswaldner
Osaka Journal of Mathematics 41 (2), 327-351, 2004
482004
Polydimensional modelling of dendritic growth and microsegregation in multicomponent alloys
SC Michelic, JM Thuswaldner, C Bernhard
Acta Materialia 58 (7), 2738-2751, 2010
422010
Unimodular Pisot substitutions and their associated tiles
JM Thuswaldner
Journal de théorie des nombres de Bordeaux 18 (2), 487-536, 2006
422006
Topological properties of two-dimensional number systems
S Akiyama, JM Thuswaldner
Journal de théorie des nombres de Bordeaux 12 (1), 69-79, 2000
422000
Substitutions, Rauzy fractals, and tilings
V Berthé, A Siegel, J Thuswaldner
352010
Fractal properties of number systems
W Müller, JM Thuswaldner, RF Tichy
Periodica Mathematica Hungarica 42 (1-2), 51-68, 2001
332001
Normality of numbers generated by the values of entire functions
MG Madritsch, JM Thuswaldner, RF Tichy
Journal of Number Theory 128 (5), 1127-1145, 2008
322008
Geometry, dynamics, and arithmetic of -adic shifts
V Berthé, W Steiner, JM Thuswaldner
Annales de l'Institut Fourier 69 (3), 1347-1409, 2019
312019
Elementary properties of canonical number systems in quadratic fields
JM Thuswardner
Applications of Fibonacci numbers, 405-414, 1998
311998
Generalized radix representations and dynamical systems III
S Akiyama, H Brunotte, A Pethő, JM Thuswaldner
Osaka Journal of Mathematics 45 (2), 347-374, 2008
302008
On the boundary connectedness of connected tiles
J Luo, S Akiyama, JM Thuswaldner
Mathematical Proceedings of the Cambridge Philosophical Society 137 (2), 397-410, 2004
292004
Distribution properties of digital expansions arising from linear recurrences
M Lamberger, JM Thuswaldner
Mathematica Slovaca 53 (1), 1-20, 2003
292003
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20